# SDR 99ZZZM453

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N463AP
- Make and model: Bag BAE146100A
- Aircraft serial: E1063
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: HC536H0826004
- Condition: Cracked
- Location: Frame 32
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG DOOR UPLOCK COVER BRACKET ON THE RIGHT SIDE OF WEB AT FRAME 32 IN MLG BAY IS CRACKED.  REPLACED SAID BRACKET P/N HC536H0826-000U.  (M)
